MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; SUPER COMFORT APPLICATOR TAMPON

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; SUPER COMFORT APPLICATOR TAMPON
Model Number 67239580
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
A long time user of seventh generation tampons inserted a super comfort applicator tampon.After insertion she noticed there was no string.She struggled to get it out until her husband was eventually able to retrieve it.No medical intervention was required.

Brand Name
SEVENTH GENERATION
Common Device Name
SUPER COMFORT APPLICATOR TAMPON
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstrasse 30
grosspostwitz, D-026 92
GM  D-02692
MDR Report Key8569734
Report Number1648563-2019-00004
Device Sequence Number2075727
Product Code HEB
UDI-Device Identifier00732913451098
UDI-Public00732913451098
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2019
Report Date (Section F) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number67239580
Device Lot Number2018103EG
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer05/01/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2019
Patient Sequence Number1
Patient Age43 YR
Patient Weight59
Date Report Sent to FDA05/01/2019